# SDR C2XA01CL083

- Difficulty date: April 14, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145ER
- Aircraft serial: 145018
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W192883222
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE  FLIGHT NR 3623  THE CREW REPORTED AISLE PATH EMERGENCY LIGHTS BY SEATS 8 AND 9 INOPREATIVE.  MAINTENANCE REPAIRED BROKEN WIRE AND OPERATIOMAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
